# SDR CALA2023102303163

- Difficulty date: October 20, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 76,135 hours, 32,924 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112320300
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN RH SHEAR PLATE SUPPORT AT FR69 TO 70 HAS EVIDENCE OF L IGHT SURFACE OXIDATION ON BOTTOM SURFACE.  AFT CABIN RH SHEAR PLATE SUPPORT REMOVED AND REPLACED AT FR69-70 IAW A319 SRM 51-42-11  PAR 2.
